# SDR 98ZZZM550

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Member
- Part number: S5367800821602
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER FOUND CORROSION ON THE RIGHT Z MEMBER BETWEEN FRAMES 39 AND 41.  REMOVED AND INSTALLED Z MEMBER IAW ATR 42 SRM 51-25-02.  CAUSE OF DAMAGE, ENVIROMENTAL.  (M)
